Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes rashes looking like little square patches on stomach?

User rating for this question
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi, I have a rash on my stomach, it looks like little square patches. I doesn't itch and there are no blisters but it won't go away. What do you think it is and how should I treat it. I was at the dermatologist 3 week ago for a rash on my stomach, They attributed that to a new detergent stopped using detergent and used triamcinolone acetonide ointment .1% and it went away and then this rash showed up totally different from the other one. Thanks
Posted Sat, 11 Jan 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 15 minutes later
Brief Answer: Pictures required Detailed Answer: Hi See I would like to have a look at the exact skin lesions that you have. Please click some close up pictures of the exact skin lesions and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. I am sure I would be able to help you more once I have a look at the exact skin lesions. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes rashes looking like little square patches on stomach? 42 hours later
I sent the pictures 2 days ago to YYYY@YYYY and have not heard back from you. I put you name in the heading as requested.
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Pityriasis rosea Detailed Answer: Hi I have seen the attached pictures. The rash that you have is pityriasis rosea. Now this is basically a self limiting type of skin diseases It can cause development of round to oval red skin lesions over mainly the trunk, upper arms and thighs. Now the important thing is that it is a self limiting disease. This means that there can be development of New lesions till six to eight weeks . The skin lesions tend to appear in crops. These can sometimes be associated with itching. But these lesions are non contagious. The lesions will heal themselves in the above mentioned time. Now only if the lesions are symptomatic, that is, if there is any associated discomfort or itching, then you can apply a topical steroid cream containing cortisone over the lesions twice a day. If there is no itching, then you can leave the lesions as such. These take time to completely heal and will do so by themselves. Just make sure you do not apply any irritants over them in the form of dettol or savlon. Hope it helps Please ask if you have any other query Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor